MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform displayed user advisory (ua) 17 (max motor on time exceeded during active operation) was confirmed during archive review and during functional testing.The root cause is due to a defective drivetrain motor likely due to aging.The autopulse platform is a reusable device and was manufactured in january 2008 and is 12 years old, well beyond the expected service life of 5 years.The drive train motor was replaced to remedy the fault.Visual inspection of the returned platform was performed and found no physical damage.The platform passed the initial functional testing without any fault or error, however, during the run-in test, the platform stopped compressions due to user advisory (ua) 17 error message when the platform was tested with large resuscitation testing fixture, (lrtf) equivalent to the 250-pound patient.Thus confirming the customer complaint.A review of the archive data indicated user advisory (ua) 17 (max motor on time exceeded during active operation) error occurred on the reported event date.Upon customer approval, the defective component will be replaced and the device will be further tested to full specification.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for the autopulse sn 21606.
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(4)) displayed user advisory (ua) 17 (motor on for too long during active operation) error message.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9800685
Report Number3010617000-2020-00238
Device Sequence Number19525721
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1